Alert archive / Idaho / Red Flag Warnings in 2011

Red Flag Warning 5, NWS Pocatello, ID

September 4, 20115 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Sep 4, 2011, 2:32 PM MDT for 5 counties in Idaho. It took effect at Sep 5, 2011, 6:00 AM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 4, 2011, 2:32 PM MDT (20:32 UTC)
In effect from
Sep 5, 2011, 6:00 AM MDT
Expired
Sep 5, 2011, 9:40 PM MDT
In force
16 hr
Issued by
NWS Pocatello, ID

Counties Butte County, ID, Custer County, ID, Idaho County, ID, Lemhi County, ID, Valley County, ID

The radar

The Boise radar (KCBX), 194 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 8.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3152 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

870 
WWUS85 KPIH 042032
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
232 PM MDT SUN SEP 4 2011

...HAINES INDEX REACHING 6 IN THE SALMON-CHALLIS NATIONAL FOREST
 AND NEARBY BLM LANDS ON MONDAY...

.EXTREMELY DRY AIR OVER THE SALMON-CHALLIS NATIONAL FOREST...WHICH
MAINLY INVOLVES LEMHI AND CUSTER COUNTIES...WILL BECOME MORE
UNSTABLE. THE COMBINATION OF UNSTABLE AIR AND EXTREME DRYNESS WILL
PUSH THE HAINES INDEX FOR MUCH OF THE AREA ON MONDAY MORNING AND
AFTERNOON TO THE HIGH LEVEL OF SIX. A HAINES INDEX OF SIX MEANS
THE FIRE GROWTH CAN BE EXPLOSIVE IF A FIRE CAN GET STARTED.

IDZ475-476-050845-
/O.NEW.KPIH.FW.W.0005.110905T1200Z-110906T0000Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
232 PM MDT SUN SEP 4 2011

...RED FLAG WARNING IN EFFECT FROM 6 AM TO 6 PM MDT MONDAY DUE TO HIGH
HAINES INDEX FOR SOUTHEAST IDAHO ZONES 475 AND 476...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT MONDAY. 


* WINDS/RH...WINDS SHOULD REMAIN LIGHT. AFTERNOON RELATIVE
  HUMIDITY WILL BE EXTREMELY LOW...BELOW 15 PERCENT.

* LIGHTNING...NONE EXPECTED.

* HAINES...SIX.

* TIMING...600 AM UNTIL 6 PM MONDAY.

* LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND
  ADJACENT BLM LANDS IN FIRE WEATHER FORECAST ZONE 475 AND 476.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/POCATELLO

MESSICK
6 follow-up statements
002 
WWUS85 KPIH 042106
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
306 PM MDT SUN SEP 4 2011

...HAINES INDEX REACHING 6 IN THE SALMON-CHALLIS NATIONAL FOREST 
AND NEARBY BLM LANDS ON MONDAY...

.EXTREMELY DRY AIR OVER THE SALMON-CHALLIS NATIONAL FOREST...
WHICH MAINLY INVOLVES LEMHI AND CUSTER COUNTIES...WILL BECOME
MORE UNSTABLE. THE COMBINATION OF UNSTABLE AIR AND EXTREME
DRYNESS WILL PUSH THE HAINES INDEX FOR MUCH OF THE AREA ON MONDAY
MORNING AND AFTERNOON TO THE HIGH LEVEL OF SIX. A HAINES INDEX OF
SIX MEANS THE FIRE GROWTH CAN BE EXPLOSIVE IF A FIRE CAN GET
STARTED.

IDZ475-476-051200-
/O.CON.KPIH.FW.W.0005.110905T1200Z-110906T0000Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
306 PM MDT SUN SEP 4 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM MDT
MONDAY DUE TO HIGH HAINES INDEX FOR SOUTHEAST IDAHO ZONES 475 AND 476...

* WINDS/RH...WINDS SHOULD REMAIN LIGHT. AFTERNOON RELATIVE 
  HUMIDITY WILL BE EXTREMELY LOW...BELOW 15 PERCENT.

* LIGHTNING...NONE EXPECTED.

* HAINES...SIX.

* TIMING...600 AM UNTIL 6 PM MONDAY.

* LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND 
  ADJACENT BLM LANDS IN FIRE WEATHER FORECAST ZONE 475 AND 476.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
006 
WWUS85 KPIH 050933
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
333 AM MDT MON SEP 5 2011

IDZ475-476-060000-
/O.CON.KPIH.FW.W.0005.110905T1200Z-110906T0000Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
333 AM MDT MON SEP 5 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
DUE TO HIGH HAINES INDEX FOR SOUTHEAST IDAHO ZONES 475 AND 476...

* WINDS/RH...WINDS SHOULD REMAIN LIGHT. AFTERNOON RELATIVE 
  HUMIDITY WILL BE EXTREMELY LOW...BELOW 15 PERCENT.

* LIGHTNING...NONE EXPECTED.

* HAINES...SIX.

* TIMING...6 AM UNTIL 6 PM TODAY.

* LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND 
  ADJACENT BLM LANDS IN FIRE WEATHER FORECAST ZONE 475 AND 476.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
748 
WWUS85 KPIH 051322 CCA
RFWPIH

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE POCATELLO ID
721 AM MDT MON SEP 5 2011

IDZ475-476-060000-
/O.COR.KPIH.FW.W.0005.000000T0000Z-110906T0000Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
721 AM MDT MON SEP 5 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
DUE TO HIGH HAINES INDEX FOR SOUTHEAST IDAHO ZONES 475 AND 476...

* WINDS/RH...WINDS SHOULD REMAIN LIGHT. AFTERNOON RELATIVE 
  HUMIDITY WILL BE EXTREMELY LOW...BELOW 15 PERCENT.

* LIGHTNING...LIGHTNING ACTIVITY LEVEL 2 EXPECTED.

* HAINES...SIX.

* TIMING...6 AM UNTIL 6 PM TODAY.

* LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND 
  ADJACENT BLM LANDS IN FIRE WEATHER FORECAST ZONE 475 AND 476.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MESSICK

HTTP://WEATHER.GOV/POCATELLO
378 
WWUS85 KPIH 052029
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
229 PM MDT MON SEP 5 2011

IDZ412-060600-
/O.NEW.KPIH.FW.W.0006.110906T0000Z-110906T0600Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
229 PM MDT MON SEP 5 2011

...RED FLAG WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
MDT TONIGHT FOR LIGHTNING IN SOUTHEAST IDAHO ZONE 412...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING BELOW 6000 FEET...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO MIDNIGHT MDT TONIGHT. 

* AFFECTED AREA...IN IDAHO...FIRE ZONE 412 GOOSE CREEK AND RAFT
  RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 6000 FEET.

* TIMING...1800 TONIGHT UNTIL MIDNIGHT TONIGHT.

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY WITH
  LIGHTNING ACTIVITY LEVELS REACHING 3.

* OUTFLOW WINDS...THUNDERSTORM OUTFLOW MAY GUST UP TO 30 MPH.

* PRECIPITATION...PRECIPITATION AMOUNTS WILL STAY UNDER 0.10 INCH
  FOR NEARLY ALL AREAS.

* IMPACTS...A LIGHTNING ACTIVITY LEVEL OF THREE IN RECEPTIVE FUELS
  MAY SEVERLY INCREASE INITIAL ATTACK NEEDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. 

&&

$$

IDZ475-476-060000-
/O.CON.KPIH.FW.W.0005.000000T0000Z-110906T0000Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
229 PM MDT MON SEP 5 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR SOUTHEAST IDAHO ZONES 475 AND 476...

* WINDS/RH...WINDS SHOULD REMAIN LIGHT. AFTERNOON RELATIVE 
  HUMIDITY WILL BE EXTREMELY LOW...BELOW 15 PERCENT.

* LIGHTNING...LIGHTNING ACTIVITY LEVEL 2 EXPECTED.

* HAINES INDEX...SIX.

* TIMING...6 AM UNTIL 6 PM TODAY.

* LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND 
  ADJACENT BLM LANDS IN FIRE WEATHER FORECAST ZONE 475 AND 476.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MESSICK

HTTP://WEATHER.GOV/POCATELLO
704 
WWUS85 KPIH 052241
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
441 PM MDT MON SEP 5 2011

IDZ475-476-060600-
/O.EXT.KPIH.FW.W.0005.000000T0000Z-110906T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
441 PM MDT MON SEP 5 2011

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
FOR SOUTHEAST IDAHO ZONES 475 AND 476 FOR HIGH HAINES INDEX OF
SIX...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* WINDS/RH...WINDS SHOULD REMAIN RELATIVELY. AFTERNOON RELATIVE
  HUMIDITY WILL BE EXTREMELY LOW...BELOW 13 PERCENT.

* LIGHTNING...LIGHTNING ACTIVITY LEVEL 2 EXPECTED.

* HAINES INDEX...SIX.

* TIMING...NOW UNTIL MIDNIGHT TODAY.

* LOCATIONS INCLUDE...THE SALMON-CHALLIS NATIONAL FOREST AND 
  ADJACENT BLM LANDS IN FIRE WEATHER FORECAST ZONE 475 AND 476.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ412-060600-
/O.CON.KPIH.FW.W.0006.110906T0000Z-110906T0600Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
441 PM MDT MON SEP 5 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR FOR LIGHTNING IN SOUTHEAST IDAHO ZONE 412...

* AFFECTED AREA...IN IDAHO...FIRE ZONE 412 GOOSE CREEK AND RAFT 
  RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 6000 FEET.

* TIMING...NOW UNTIL MIDNIGHT TONIGHT.

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY
  WITH LIGHTNING ACTIVITY LEVELS REACHING 3. 

* OUTFLOW WINDS...THUNDERSTORM OUTFLOW MAY GUST UP TO 30 MPH.

* PRECIPITATION...PRECIPITATION AMOUNTS WILL STAY UNDER 0.10 
  INCH FOR NEARLY ALL AREAS. 

* IMPACTS...A LIGHTNING ACTIVITY LEVEL OF THREE IN RECEPTIVE
  FUELS MAY SEVERELY INCREASE INITIAL ATTACK NEEDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
948 
WWUS85 KPIH 060340
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
940 PM MDT MON SEP 5 2011

IDZ412-060445-
/O.CAN.KPIH.FW.W.0006.000000T0000Z-110906T0600Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
940 PM MDT MON SEP 5 2011

...RED FLAG WARNING IS CANCELLED FOR SOUTHEAST IDAHO ZONES 412...

THUNDERSTORM COVERAGE IS EXPECTED TO DIMINISH TONIGHT. THEREFORE...
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING.


$$

IDZ475-476-060445-
/O.CAN.KPIH.FW.W.0005.000000T0000Z-110906T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
940 PM MDT MON SEP 5 2011

...RED FLAG WARNING IS CANCELLED FOR SOUTHEAST IDAHO ZONES 475 AND 
476...

THE HAINES INDEX IS EXPECTED TO IMPROVE THROUGHOUT THE
NIGHT...THEREFORE THE NATIONAL WEATHER SERVICE IN POCATELLO HAS
CANCELLED THE RED FLAG WARNING.


$$


HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 4, 2:25 PM MDT, 7 minutes earlier.

Area forecast discussion, Sep 4, 2:25 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
225 PM MDT SUN SEP 4 2011

.DISCUSSION...

MONSOONAL MOISTURE HAS MADE IT AS FAR NORTH AS CENTRAL NEVADA AND
CENTRAL UTAH THIS AFTERNOON. THIS MOISTURE SHOULD ARRIVE IN IDAHO
ON MONDAY. THIS PUSH OF MOISTURE IS NOT AS SIGNIFICANT AS OTHER
BATCHES THE AREA HAS SEEN THIS YEAR. SO...THUNDERSTORMS EXPECTED
TO REMAIN ISOLATED MONDAY AND TUESDAY.

SLIGHTLY DRIER AIR WILL ARRIVE ON WEDNESDAY BEHIND A WEAK
SHORTWAVE TROUGH. ALTHOUGH MOST OF THE MOISTURE WILL HAVE PUSHED
EAST OF THE REGION...ENOUGH MOISTURE WILL REMAIN OVER THE AREA TO
PRODUCE SOME SLIGHT CHANCES FOR THUNDERSTORMS FOR THE REMAINDER OF
THE WEEK.

VALLE

&&

.AVIATION...UPPER RIDGE OVER THE REGION WILL MAINTAIN SKC/VFR
CONDITIONS ACROSS THE REGION THROUGH MONDAY AFTERNOON. MESSICK

&&

.FIRE WEATHER...HAINES INDEX WILL RISE TO SIX OVER THE
SALMON-CHALLIS NF AREA BY MON.  WITH ONGOING FIRES...HAVE DECIDED TO
ISSUE RED FLAG WARNING FOR THE AFFECTED AREA...GOOD FOR ALL DAY.
OTHERWISE...UPPER LEVEL RIDGE IS STAYING STRONG AND KEEPING MOISTURE
OUT OF AREA UNTIL LATE MON AFTERNOON AND EARLY MON EVENING.  WEAK
LOW PRESSURE MOVING ACROSS THE SOUTHERN BORDER REGION OF IDAHO WILL
SPREADING MAINLY HIGH CLOUDINESS MON AFTERNOON AND FINALLY DEVELOP
SOME NOCTURNAL SHOWERS AND THUNDERSTORMS MAINLY IN AREAS SOUTH OF A
KETCHUM-IDAHO FALLS LINE. BY TUE...THE PRECIPITATION/THUNDERSTORM
PATTERN WILL BE ORIENTED MORE NORTH-SOUTH AND MAINLY EAST OF
ARCO-BURLEY.  THE LOW MAKES A FAST EXIT DURING THE DAY TUE AND THE
HIGH RETURNS OVERNIGHT TUE NIGHT.  WEAK TROUGHING OFF THE CALIFORNIA
COAST MAKES THE SECOND HALF OF THE FORECAST LOW IN CONFIDENCE.
CURRENTLY...IT APPEARS THAT BY FRI THIS LOW WILL HAVE MOVED ONSHORE
ENOUGH TO SHIFT THE FLOW FROM THE DRY WESTERLIES TO SOUTHERLY FLOW.
THIS WILL OPEN THE DOOR TO MOIST UNSTABLE AIR ADVECTING NORTHWARD
AND THE BIGGEST THREAT OF THUNDERSTORMS AND PRECIPITATION FOR THE
WEEK APPEARS TO BE SAT AND SUN.  VERY LITTLE IN THE WAY OF WIND.
THE HUMIDITY WILL RISE STRONGLY IN THE HIGHER ELEVATIONS ON MON
NIGHT FOR SOME BETTER RECOVERY...RATHER THAN THE POOR RECOVERY WE
HAVE EXPERIENCED LATELY.  STILL MOST LOCATIONS...ESPECIALLY CENTRAL
IDAHO...WILL STILL SEE AFTERNOON HUMIDITY AT 20 PERCENT OR BELOW.
MESSICK

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 6 AM TO 6 PM MDT MONDAY IDZ475-476.

&&
Hazardous weather outlook, Sep 4, 3:15 AM MDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
315 AM MDT SUN SEP 4 2011

IDZ017>025-031-032-050915-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
315 AM MDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED ACROSS EASTERN IDAHO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONSOON MOISTURE ARRIVES TOMORROW AND WILL HELP SPARK SHOWERS AND
THUNDERSTORMS ACROSS THE REGION. MOST OF THESE STORMS WILL PRODUCE
LITTLE IF ANY RAINFALL AND GUSTY OUTFLOW WINDS. IT IS POSSIBLE
THAT STRONGER STORMS MAY PRODUCE LOCALLY HEAVY DOWNPOURS. THE
THREAT OF FIRE STATES AND FIRES SPREAD IS HEIGHTENED DUE TO
MODERATE/HIGH HAINES INDICES FOLLOWED BY THREAT OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

Nearby

Red Flag Warnings in Idaho, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.